# SDR SCNA20240310100

- Difficulty date: June 18, 2023
- Submitted: March 10, 2024
- Operation: Air carrier
- Aircraft: N830SY
- Make and model: Boeing 737-8
- Aircraft serial: 42084
- Aircraft time: 64,741 hours, 29,625 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 727e-727i
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 74296 NR00087: CRACK FLOOR STRUCTURE CARGO TRACK LBL  17.24, AT LEVEL BS 727E, 727I A T AFT CARGO COMPARTMENT - - RESOLUTION: PERFORMED PERMANENT REPAIR LOC LBL 17.24 BTW BS727D TO BS727F AND LBL 17.24 BTW BS727D TO BS727H TO    BS727J ON AFT CARGO COMPARTMENT IAW B737-800 SRM, 53-00-53-2R-3 REPAIR 3 THIS REPAIR IS A PERMANENT  , NO FURTHER ACTION REQUIRED
